The tau constant and the discrete Laplacian matrix of a metrized graph


Creative Commons License

Cinkir Z.

EUROPEAN JOURNAL OF COMBINATORICS, vol.32, no.4, pp.639-655, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.1016/j.ejc.2011.01.008
  • Title of Journal : EUROPEAN JOURNAL OF COMBINATORICS
  • Page Numbers: pp.639-655

Abstract

We express the tau constant of a metrized graph in terms of the discrete Laplacian matrix and its pseudo-inverse. (C) 2011 Elsevier Ltd. All rights reserved.